Edit my profile
Update my ORCID record

Mu, Mo (穆默)

  • Professor, Dept of Mathematics

Telephone: (852) 2358 7446    Email: mamu@ust.hk   
Scopus: 7004639720    ORCID iD: https://orcid.org/0000-0003-3942-1569   
Co-authorship graph

Summary

  Total Article Conference paper
All publications 38 32 6
HKUST affiliated 25 21 4

Publication List

Showing 1 - 20 of 38  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Mu, Mo View this author's profile ; Zhu, Xiaohong HKUST affiliated (currently or previously)
Source: Mathematics of computation, v. 79, (270), April 2010, p. 707-731
Article, 2010

Author(s): Du, Q. HKUST affiliated (currently or previously) ; Mu, M. View this author's profile ; Wu, ZN
Source: SIAM journal on numerical analysis, v. 39, (5), 2002, JAN 14, p. 1469-1487
Article, 2002

Author(s): Mu, M. View this author's profile
Source: SIAM journal on scientific computing, v. 20, (4), 1998, APR 7, p. 1394-1416
Article, 1998

Author(s): MU, M. View this author's profile
Source: SIAM journal on scientific computing, v. 16, (2), 1995, MAR, p. 289-306
Article, 1995